| Catalog Number |
446252 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during use with the bd affirm¿ vpiii microbial identification test, a patient tested positive for gardnerella vaginalis.The provider prescribed medication and questioned the result after the patient continued to test positive for gardnerella post treatment.Report 1 of 5.
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H4.Device manufacture date: unknown.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd did not receive returned samples or photos for investigation into customer claim of affirm gardnerella vaginalis (gv) false positives.Additionally, incident lot # was unable to be determined, so review of device history record and retention testing could not be conducted.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.This complaint was unable to be confirmed for affirm gv false positives.Bd was unable to identify a root cause for indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.